MathSciNet Relay Station
MathSciNet bibliographic data
MR1654571 (99j:65229) 65N55 (65N30 78-08)
Hiptmair, R. Multigrid method for Maxwell's equations. SIAM J. Numer. Anal. 36 (1999), no. 1, 204–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement